Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Missed periods, slight bleeding for a day, had taken cycloreg, ovacare, pregnancy ruled out. Cause of not getting regular periods?

Hi My doc prescribed me cycloreg twice a day & ovacare.My Last period was on 12th Dec. After taking cyclor eg for 4-5 days i got littile bit of bleeding for 1 day, i informed that to Doctor. since i am trying to conceive.Doc advised for B HCG test, it came negative& i stopped taking cycloreg. after that still no period .This is the first time i missed my period. I am confused that if that bleeding was an withdrawl bleeding then why i am not getting my regular period-since i am not pregnant. Please advice....
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
No need to worry about missed periods. After taking any estorgen containing oral contraceptive pills (cycloreg in your case) sometimes body takes a bit time to recover & regularise its own rhythm. I think you can wait 1 more cycle to get regular periods; or you can try one cycle of other available contraceptive pills like progesterone only pills (POP) with advice of your doctor to get withdrawal bleed & subsequent regular periods. Good luck
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor